# SDR UALA2012031401697

- Difficulty date: March 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 68,963 hours, 20,615 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DOOR AT DOOR 2R HANGING OPEN.  RT MID GALLEY HAS O2 MASKS FROM PREVIOUS 2 CLASS CONFIG, O2 MASK BOX IN GALLEY IS CONSIDERED INOPERATIVE, HOWEVER NO SEATS ARE TO BE BLOCKED.  CONFERRED WITH TOMC.  MID GALLEY O2 BOX TAPED OVER.  ADJUSTED LATCH MECHANISM DOOR LATCH, OPS CHECKS GOOD.
